# SDR R61A201712130943

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 26,038 hours, 20,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL SMELL/ODOR ON RIGHT SIDE OF CABIN WHILE ON DESCENT IN FIRST CLASS CABIN AND ROW 13. PERFORMED ENGINE RUNS IAW GE MM 72-00-00, APU OPS CHECK IAW AMM 49-10-00, PACK TEST IAW AMM 21-00-00, COULD NOT DUPLICATE ODOR AT THIS TIME, NO FURTHER DEFECTS NOTED.
